# SDR CA140414005

- Difficulty date: April 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,424 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE CREW NOTICED EXCESSIVE ENGINE VIBRATION. AFTER CONSULTATION WITH MAINTENANCE, IT WAS DECIDED THAT THE FLIGHT SHOULD RETURN.  CARRIED OUT NR 1 ENGINE BLADE LUBE IAW EMM 72-00-00-030-806, 72-00-00-030-808 & 72-00-00-030-805, PERFORMED ENGINE VIBRATION CHECK & ADJUSTED WEIGHTS IAW PLOT AT B15, 16 & 17 IAW 72-00-00-700-805, IP VIB AT 1.4.
